Journal of Theoretical Probability
This multidisciplinary journal publishes high-quality, original papers in all areas of probability theory, including probability on semigroups, groups, vector spaces, other abstract structures, and random matrices.
Journal of Theoretical Probability provides mathematicians and researchers in physics, engineering, statistics, and computer science with a peer-reviewed forum for the exchange of vital ideas in the field of theoretical probability.
Jean Rochet (April 2016)
- Impact Factor 0.857
- Available 1988 - 2016
- Volumes 29
- Issues 113
- Articles 1,506
- Open Access 22 Articles
Find a Volume or Issue
To view the rest of this content please follow the download PDF link above.